×

zbMATH — the first resource for mathematics

La R-équivalence sur les tores. (French) Zbl 0356.14007

MSC:
14G05 Rational points
14F20 Étale and other Grothendieck topologies and (co)homologies
14C15 (Equivariant) Chow groups and rings; motives
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. BOREL et J.-P. SERRE , Théorèmes de finitude en cohomologie galoisienne (Comm. Math. Helv., vol. 39, 1964 , p. 111-164). MR 31 #5870 | Zbl 0143.05901 · Zbl 0143.05901
[2] A. BOREL et J. TITS , Groupes réductifs (Publ. Math. I.H.E.S., vol. 27, 1965 , p. 55-151). Numdam | MR 34 #7527 | Zbl 0145.17402 · Zbl 0145.17402
[3] H. CARTAN and S. EILENBERG , Homological Algebra , Princeton, 1956 . MR 17,1040e | Zbl 0075.24305 · Zbl 0075.24305
[4] F. CHÂTELET , Points rationnels sur les surfaces cubiques (Séminaire d’algèbre et de théorie des nombres, Paris, 1954 ). Numdam
[5] F. CHÂTELET , Points rationnels sur certaines courbes et surfaces cubiques (Enseignement math., vol. 5, 1959 , p. 153-170). MR 24 #A85 | Zbl 0100.27404 · Zbl 0100.27404
[6] C. CHEVALLEY , On Algebraic Group Varieties (J. Math. Soc. Jap., vol. 6, 1954 , p. 303-324). MR 16,672g | Zbl 0057.26301 · Zbl 0057.26301
[7] J.-L. COLLIOT-THÉLÈNE et J.-J. SANSUC , Torseurs sous des groupes de type multiplicatif (C.R. Acad. Sc., Paris, t. 282, série A, 1976 , p. 1113-1116). MR 54 #2657 | Zbl 0337.14014 · Zbl 0337.14014
[8] J.-L. COLLIOT-THÉLÈNE et J.-J. SANSUC , La première descente sur les variétés rationnelles (en préparation). · Zbl 0451.14018
[9] P. DELIGNE , Cohomologie à supports propres in Théorie des topos et cohomologie étale des schémas (SGA 4), t. 3 (Lecture Notes in Math., n^\circ 305, Springer, Berlin, 1973 ). MR 50 #7132 | Zbl 0255.14011 · Zbl 0255.14011
[10] A. W. M. DRESS , The Permutation Class Group of a Finite Group (J. of Pure and Applied Algebra, vol. 6, 1975 , p. 1-12). MR 50 #13220 | Zbl 0302.20010 · Zbl 0302.20010
[11] S. ENDO and T. MIYATA , Quasi-Permutation Modules Over Finite Groups I, II (J. Math. Soc. Jap., vol. 25, 1973 , p. 397-421 et vol. 26, 1974 , p. 698-713). Zbl 0286.20007 · Zbl 0286.20007
[12] S. ENDO and T. MIYATA , On a Classification of the Function Fields of Algebraic Tori (Nagoya Math. J., vol. 56, 1974 , p. 85-104). Article | MR 51 #458 | Zbl 0301.14008 · Zbl 0301.14008
[13] A. GROTHENDIECK , Le groupe de Brauer I, II, III in Dix exposés sur la cohomologie des schémas , North-Holland, Amsterdam, 1968 .
[14] A. GROTHENDIECK et J. DIEUDONNÉ , Eléments de Géométrie algébrique , EGA IV (Publ. Math. I.H.E.S., vol. 24, 1965 , vol. 28, 1966 ). Numdam · Zbl 0203.23301
[15] H. HIRONAKA , Resolution of Singularities of an Algebraic Variety Over a Field of Characteristic Zero , I, II (Ann. of Math., vol. 79, 1964 , p. 109-326). MR 33 #7333 | Zbl 0122.38603 · Zbl 0122.38603
[16] S. LANG , Diophantine Geometry , Interscience, New York, 1962 . MR 26 #119 | Zbl 0115.38701 · Zbl 0115.38701
[17] S. LANG , Algebraic Groups Over Finite Fields (Amer. J. Math., vol. 78, 1956 , p. 555-563). MR 19,174a | Zbl 0073.37901 · Zbl 0073.37901
[18] H. W. LENSTRA , Rational Functions Invariant Under a Finite Abelian Group (Inv. Math., vol. 25, 1974 , p. 299-325). MR 50 #289 | Zbl 0292.20010 · Zbl 0292.20010
[19] YU. I. MANIN , Le groupe de Brauer-Grothendieck en géométrie diophantienne (Actes Congrès intern. Math., Nice, 1970 , p. 401-411). Zbl 0239.14010 · Zbl 0239.14010
[20] YU. I. MANIN , Cubic Forms (Nauka, Moscou, 1972 ) (trad. anglaise : North-Holland, Amsterdam, 1974 ). Zbl 0277.14014 · Zbl 0277.14014
[21] T. NAKAYAMA , Cohomology of Class Field Theory and Tensor Product Modules I (Ann. of Math., vol. 65, 1957 , p. 255-267), voir aussi T. ONO, On the Tamagawa Number of Algebraic Tori (Ann. of Math., vol. 78, 1963 , p. 47-73). MR 19,841b | Zbl 0198.07404 · Zbl 0198.07404
[22] I. REINER , Integral Representations of Cyclic Groups of Prime Order (Proc. A.M.S., vol. 8, 1957 , p. 142-146). MR 18,717a | Zbl 0077.25103 · Zbl 0077.25103
[23] P. ROQUETTE , Einheiten und Divisorklassen in endlich erzeugbaren Körpern (Jahresbericht d. Deutschen Math.-Verein., vol. 60, 1958 , p. 1-27). Article | Zbl 0079.26901 · Zbl 0079.26901
[24] M. ROSENLICHT , Toroidal Algebraic Groups (Proc. A.M.S., vol. 12, 1961 , p. 984-988). MR 24 #A3162 | Zbl 0107.14703 · Zbl 0107.14703
[25] P. SAMUEL , A propos du théorème des unités (Bull. Sc. Math., vol. 90, 1966 , p. 89-96). MR 34 #4296 | Zbl 0166.30701 · Zbl 0166.30701
[26] J.-J. SANSUC , Groupe de Brauer et arithmétique des groupes algébriques linéaires (à paraître). · Zbl 0468.14007
[27] B. SEGRE , Questions arithmétiques sur les variétés algébriques (Colloque intern. d’algèbre et de théorie des nombres, Paris, 1949 , p. 83-91). MR 12,852e | Zbl 0040.08104 · Zbl 0040.08104
[28] J.-P. SERRE , Cohomologie galoisienne des groupes algébriques linéaires (Colloque sur la théorie des groupes algébriques, Bruxelles, 1962 , p. 53-68). MR 32 #4177 | Zbl 0145.17501 · Zbl 0145.17501
[29] R. STEINBERG , Regular Elements of Semi-Simple Algebraic Groups (Publ. Math. I.H.E.S., 25, 1965 , p. 49-80). Numdam | MR 31 #4788 | Zbl 0136.30002 · Zbl 0136.30002
[30] R. G. SWAN , Induced Representations and Projective Modules (Ann. of Math., vol. 71, 1960 , p. 552-578). MR 25 #2131 | Zbl 0104.25102 · Zbl 0104.25102
[31] R. G. SWAN , Invariant Rational Functions and a Problem of Steenrod (Inv. Math., vol. 7, 1969 , p. 148-158). MR 39 #5532 | Zbl 0186.07601 · Zbl 0186.07601
[32] J. TATE , The Cohomology Groups of Tori in Finite Galois Extensions of Number Fields (Nagoya Math. J., vol. 27, 1966 , p. 709-719) voir aussi Global Class Field Theory in J. CASSELS et A. FRÖHLICH, Algebraic Number Theory, Academic Press, 1967 , p. 162-203). Article | MR 34 #7495 | Zbl 0146.06501 · Zbl 0146.06501
[33] V. E. VOSKRESENSKIĬ , Birational Properties of Linear Algebraic Groups (Izv. Akad. Nauk S.S.S.R., Ser. Mat., vol. 34, 1970 , p. 3-19) (trad. anglaise : Math. U.S.S.R. Izv., vol. 4, 1970 , p. 1-17), voir aussi On the Birational Equivalence of Linear Algebraic Groups (Dokl. Akad. Nauk S.S.S.R., vol. 188, 1969 , p. 978-981) (trad. anglaise : Soviet Math. Dokl., vol. 10, 1969 , p. 1212-1215). Zbl 0208.24002 · Zbl 0208.24002
[34] V. E. VOSKRESENSKIĬ , Fields of Invariants of Abelian Groups (Uspekhi Mat. Nauk, vol. 28, 1973 , p. 77-102) (trad. anglaise : Russian Math. Surveys, vol. 28, 1973 , p. 79-105). Zbl 0289.14006 · Zbl 0289.14006
[35] V. E. VOSKRESENSKIĬ , Stable Equivalence of Algebraic Tori (Izv. Akad. Nauk S.S.S.R., Ser. Mat., vol. 38, 1974 , p. 3-10) (trad. anglaise : Math. U.S.S.R. Izv., vol. 8, 1974 , p. 1-7). Zbl 0299.14010 · Zbl 0299.14010
[36] V. E. VOSKRESENSKIĬ , Invariants birationnels des tores algébriques (en russe) (Uspekhi Mat. Nauk, vol. 30, 1975 , p. 207-208), voir aussi Quelques problèmes de géométrie birationnelle sur les tores algébriques (en russe) (Congrès intern. math., Vancouver, 1974 , p. 343-347). Zbl 0351.14006 · Zbl 0351.14006
[37] H. ZASSENHAUS , The Theory of Groups , Chelsea, New York, 1949 . MR 11,77d | Zbl 0041.00704 · Zbl 0041.00704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.